# SDR FDEA201604141222

- Difficulty date: April 14, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 40,506 hours, 21,309 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Transmitter
- Part number: ST01109
- Part serial: 534A
- Condition: Damaged
- Location: Ac Pack
- Part time: 4,719 hours, 2,727 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON TAKEOFF ON 18L, ECAM INDICATED A MAIN DECK CARGO FIRE.  RETURNED TO RNWY 18C WITH AN OVERWEIGHT LANDING OF 311.0.  DURING T/S IAW TSI 21-60/0903, NR 1 PACK FLOW INDICATION INDICATING FULL FLOW WITH PACK OFF.  FOUND NR 1 PACK FLOW TRANSMITTER (13WV) DAMAGED.  REMOVED, REPLACED AND TESTED NR 1 PACK FLOW TRANSMITTER (13WV) IAW MM 21-11-12-04.  LEAK AND OP'S CHECK NORMAL.
